| Lot Number |
UNKNOWN |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the infusion set tubing had detached at the tubing connector and the quick release while the patient was sleeping.The site location was patient's arm and stomach.The pump was worn on the patient's hip.The infusion had been in use for 1-2 days and the infusions were stored in the kitchen cupboard.It was uncertain whether there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.